# SDR UIEA2019091205491

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,143 hours, 18,968 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPAR VALVE, RIGHT ENGINE, FAILED OPERATIONAL CHECK. PERFORMED SPAR VALVE OPS CHECK, RT ENG, IAW AMM 28-22-11-714-014. OPS TEST GOOD.
